Alert archive / Nevada / Flash Flood Warnings in 2015

Flash Flood Warning 46, NWS Reno, NV

July 9, 2015Churchill County, Mineral County, Nevada

NWS Reno, NV issued this flash flood warning at Jul 9, 2015, 3:38 PM PDT for Churchill County, Mineral County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2015, 3:38 PM PDT (22:38 UTC)
Expired
Jul 9, 2015, 6:30 PM PDT
In force
3 hr
Issued by
NWS Reno, NV
Area
Storm-based polygon
Flood severity
None

Counties Churchill County, NV, Mineral County, NV

The radar

The Reno radar (KRGX), 127 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 10.6 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

470 
WGUS55 KREV 092238
FFWREV
NVC001-021-100130-
/O.NEW.KREV.FF.W.0046.150709T2238Z-150710T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
338 PM PDT THU JUL 9 2015

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL CHURCHILL COUNTY IN WEST CENTRAL NEVADA...
  NORTH CENTRAL MINERAL COUNTY IN WESTERN NEVADA...

* UNTIL 630 PM PDT
    
* AT 334 PM PDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS 
  PRODUCING TORRENTIAL RAIN ACROSS SOUTHERN CHURCHILL COUNTY ALONG 
  HWY 50 WEST OF MIDDLEGATE. FLASH FLOODING IS OCCURRING OR EXPECTED 
  TO BEGIN SHORTLY. EXCESSIVE RAINFALL OVER THE WARNED AREA WILL 
  CAUSE MUD SLIDES NEAR STEEP TERRAIN. THE MUD SLIDE CAN CONSIST OF 
  ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MIDDLEGATE...NV 361 AT MINERAL-CHURCHILL CO LINE...SAND MOUNTAIN
  CAMPGROUND...JUNCTION U.S 50 AND NV 722...JUNCTION U.S 50 AND NV
  839...SAND MOUNTAIN...FAIRVIEW PEAK...FRENCHMAN...RAWHIDE AND
  JUNCTION U.S 50 AND NV 121 (DIXIE VALLEY RD).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING AND DEBRIS FLOWS ARE EXTREMELY DANGEROUS AND CAN
DESTROY STRUCTURES AND WASH OUT BRIDGES AND ROADS. DEBRIS FLOWS OFTEN
CONTAIN MASSIVE BOULDERS...TREES...AND LARGE AMOUNTS OF SEDIMENT
MOVING AT HIGH RATES OF SPEED. PEOPLE LIVING DOWNHILL OR DOWNSTREAM
SHOULD TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3901 11818 3897 11820 3898 11869 3933 11869
      3934 11793 3906 11792

$$

TF
2 follow-up statements
053 
WGUS75 KREV 100013
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
513 PM PDT THU JUL 9 2015

NVC001-021-100130-
/O.CON.KREV.FF.W.0046.000000T0000Z-150710T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHURCHILL NV-MINERAL NV-
513 PM PDT THU JUL 9 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM PDT FOR
SOUTH CENTRAL CHURCHILL AND NORTH CENTRAL MINERAL COUNTIES...

AT 510 PM PDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
MODERATE TO HEAVY RAIN ACROSS THE WARNED AREA.  ALTHOUGH STORMS ARE 
STARTING TO PUSH OUT OF THE REGION, MUD AND DEBRIS STILL MAY COVER 
ROADWAYS IN THE AREA. THE MUD SLIDE CAN CONSIST OF ROCK...MUD...VEGETATION 
AND OTHER LOOSE MATERIALS.

LAT...LON 3901 11818 3897 11820 3898 11869 3933 11869
      3934 11793 3906 11792

$$

TF
561 
WGUS75 KREV 100124
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
624 PM PDT THU JUL 9 2015

NVC001-021-100133-
/O.EXP.KREV.FF.W.0046.000000T0000Z-150710T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHURCHILL NV-MINERAL NV-
624 PM PDT THU JUL 9 2015

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL CHURCHILL AND NORTH
CENTRAL MINERAL COUNTIES WILL EXPIRE AT 630 PM PDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT. HOWEVER, WATER MAY BE SLOW TO RECEDE AND ROADWAYS MAY 
STILL BE COVERED IN MUD AND DEBRIS. 

LAT...LON 3901 11818 3897 11820 3898 11869 3933 11869
      3934 11793 3906 11792

$$

TF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 1:39 PM PDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jul 9, 1:39 PM PDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
139 PM PDT THU JUL 9 2015

.SYNOPSIS...
UPPER LOW WILL CONTINUE TO BRING THE THREAT FOR SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY. A DRIER SOUTHWEST FLOW WILL SET UP
THIS WEEKEND WITH A DECREASE IN STORMS AND WARMER TEMPERATURES
THAT WILL PERSIST INTO THE MIDDLE OF NEXT WEEK.

&&

.SHORT TERM...
UPPER LOW IS CURRENTLY MOVING THROUGH CA-NV WITH INSTABILITY AND
ENOUGH COLD AIR ALOFT TO PRODUCE SNOW IN THE HIGH SIERRA ABOVE
9500 FEET AND ABUNDANT SMALL HAIL IN OTHER AREAS OF THE EASTERN
SIERRA AND WESTERN NV WHERE STRONG STORMS DEVELOPED EARLY IN THE
DAY. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH
EARLY THIS EVENING WITH HAIL TO ONE INCH AND LOCALLY HEAVY
RAINFALL. STORM COVERAGE WILL DECREASE BY LATE EVENING, BUT
SHOWERS MAY CONTINUE WELL INTO THE NIGHT AS UPPER LOW REMAINS OVER
AREA.

FOR FRIDAY, UPPER LOW BEGINS TO FILL, BUT FLOW WILL BE LIGHT AND
MODELS ARE NOW PICKING UP ON ANOTHER SHORTWAVE DROPPING
SOUTHEASTWARD INTO NORTHERN CA-NV. FORECAST SOUNDINGS SHOW
SUFFICIENT INSTABILITY WITH CAPE 500-750 J/KG ACROSS THE AREA FOR
ADDITIONAL THUNDERSTORM DEVELOPMENT AND WE HAVE INCREASED THE POPS
FOR FRIDAY AFTERNOON AND EVENING. ALTHOUGH THE OVERALL SEVERE
THREAT WILL DIMINISH, AN ISOLATED STRONGER CELL OR TWO COULD
PRODUCE LOCALLY HEAVY RAIN AND SMALL HAIL.

FINALLY FOR SAT-SUN, SOUTHWEST FLOW WILL INCREASE SUFFICIENTLY TO
BEGIN A DRYING TREND. A SLIGHT CHANCE OF THUNDERSTORMS WAS KEPT FOR
MOST AREAS EXCEPT THE TAHOE BASIN SATURDAY AND ONLY ACROSS THE FAR
NORTH ON SUNDAY. OTHERWISE AFTER ANOTHER UNSEASONABLY COOL DAY
FRIDAY, TEMPERATURES WILL WARM SLOWLY THROUGH THE WEEKEND. HOHMANN

.LONG TERM...MONDAY THROUGH THURSDAY...

NO CHANGES WERE MADE TO THIS PERIOD AS MEDIUM RANGE MODELS HOLD
ON TO A WEAK TROUGH CENTERED NEAR THE WEST COAST. THIS WOULD
GENERALLY KEEP OUR AREA DRY UNDER SOUTHWEST FLOW ALTHOUGH WEAK
SHORTWAVES EMBEDDED IN THE LARGER SCALE FLOW COULD TAKE ADVANTAGE
OF LIMITED INSTABILITY FOR A SLIGHT CHANCE OF THUNDERSTORMS.
CONFIDENCE IS TOO LOW TO INCLUDE IN THE FORECAST. TROUGH WILL
ALSO PREVENT TEMPERATURES FROM GETTING MUCH WARMER THAN SEASONAL
AVERAGES FOR MID JULY. JUST BEYOND THURSDAY, SOME SOLUTIONS
INDICATE A DEEPENING OF THIS TROUGH WITH INCREASING WINDS FRIDAY
AND MUCH DRIER CONDITIONS FOR NEXT WEEKEND. HOHMANN

&&

.AVIATION...
UPPER LOW WILL KEEP A THREAT FOR SHOWERS AND THUNDERSTORMS GOING
ACROSS THE AREA THROUGH FRIDAY ALTHOUGH COVERAGE SHOULD BE LESS
OVERNIGHT INTO FRIDAY. LARGE AMOUNTS OF SMALL HAIL AND VERY HEAVY
RAIN HAVE ACCOMPANIED STRONGER CELLS THIS AFTERNOON AND WILL
LIKELY REMAIN A THREAT THROUGH 03Z. SOME PLACES THAT HAVE ALREADY
RECEIVED RAIN WERE CLEARING. HOWEVER, ANY CLEARING WILL ONLY
PROMOTE ADDITIONAL STORM POTENTIAL DUE TO HEATING AND UNSTABLE
CONDITIONS. TAFS WILL REQUIRE CLOSE MONITORING OF RADAR TRENDS
WITH LOW CONFIDENCE IN STORM IMPACTS BEYOND A FEW HOURS. HOHMANN

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Local storm report, Jul 9, 1:15 PM PDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
115 PM PDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             4 S PROSSER CREEK RESER 39.32N 120.18W
07/09/2015  E0.25 INCH       PLACER             CA   TRAINED SPOTTER

            ACCUMULATING PEA SIZE HAIL COVERING THE GROUND.

&&

ELW
Special weather statement, Jul 9, 1:27 PM PDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
127 PM PDT THU JUL 9 2015

CAZ071-072-092130-
GREATER LAKE TAHOE AREA CA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES CA-
127 PM PDT THU JUL 9 2015

...STRONG THUNDERSTORMS TO AFFECT THE SIERRA VALLEY...

AT 125 PM PDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTH OF CHILCOOT TO NEAR STAMPEDE
RESERVOIR...AND MOVING NORTHWEST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS. ACCUMULATING SMALL HAIL WILL ALSO OCCUR WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
SIERRAVILLE...BECKWOURTH...STAMPEDE RESERVOIR...CALPINE...SATTLEY...
VINTON...CHILCOOT-VINTON...IRON HORSE...LAKE DAVIS...LOYALTON...CA 89
AT NEVADA-SIERRA CO LINE...LOGGER CAMPGROUND...UPPER LITTLE TRUCKEE
CAMPGROUND...CA 49 AT SIERRA-PLUMAS CO LINE AND BECKWOURTH-NERVINO
AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A VEHICLE IF POSSIBLE.
TENTS AND TREES ARE UNSAFE SHELTERS DURING THUNDERSTORMS. STAY AWAY
FROM CREEKS AND STREAMS AS WATER LEVELS MAY RISE RAPIDLY NEAR
THUNDERSTORMS.

MOTORISTS ON CALIFORNIA HIGHWAYS 89...49 AND 70 SHOULD ALSO BE ON
THE LOOKOUT FOR ACCUMULATING SMALL HAIL CREATING HAZARDOUS DRIVING
CONDITIONS.

&&

LAT...LON 3992 12043 3976 12005 3942 12013 3947 12042
      3949 12044 3953 12043 3963 12049
TIME...MOT...LOC 2025Z 115DEG 11KT 3971 12012 3945 12019

JW
Special weather statement, Jul 9, 2:07 PM PDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
207 PM PDT THU JUL 9 2015

CAZ071-092145-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA-
207 PM PDT THU JUL 9 2015

...STRONG THUNDERSTORMS FROM FRENCHMAN LAKE TO LAKE DAVIS...

AT 207 PM PDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR FRENCHMAN LAKE TO NEAR LAKE DAVIS...AND
MOVING WEST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS. ACCUMULATING SMALL HAIL WILL ALSO OCCUR WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
BECKWOURTH...FRENCHMAN LAKE...LAKE DAVIS...GRIZZLY CAMPGROUND...
LIGHTNING TREE CAMPGROUND...BIG COVE CAMPGROUND...FRENCHMAN
CAMPGROUND...SPRING CREEK CAMPGROUND AND GRASSHOPPER FLAT CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.
STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS.
GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY
CAPSIZE SMALL BOATS.

&&

LAT...LON 3999 12022 3999 12072 3985 12063 3989 12010
TIME...MOT...LOC 2107Z 102DEG 8KT 3993 12024 3991 12058

JW
Special weather statement, Jul 9, 2:10 PM PDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
210 PM PDT THU JUL 9 2015

NVZ003-004-092200-
GREATER RENO-CARSON CITY-MINDEN AREA NV-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
210 PM PDT THU JUL 9 2015

...THUNDERSTORMS CONTINUE ACROSS PYRAMID LAKE...

AT 206 PM PDT...STORMS CONTINUE ACROSS PYRAMID LAKE WITH ANOTHER
CELL SET TO CROSS THE LAKE APPROXIMATELY NORTH OF ANAHO ISLAND. THIS
STORM IS CAPABLE OF PRODUCING SMALL HAIL, WIND GUSTS UP TO 45 MPH,
FREQUENT LIGHTNING, AND TORRENTIAL RAIN. BOATERS SHOULD GET OFF THE
WATER IMMEDIATELY TO AVOID THESE HAZARDOUS CONDITIONS. THIS STORM IS
MOVING NORTHWEST AROUND 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.
STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS.
GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY
CAPSIZE SMALL BOATS.

&&

LAT...LON 4002 11934 3991 11944 4012 11976 4031 11956
TIME...MOT...LOC 2106Z 132DEG 16KT 4000 11946

TF
Special weather statement, Jul 9, 2:30 PM PDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
230 PM PDT THU JUL 9 2015

NVZ001-004-092215-
MINERAL AND SOUTHERN LYON COUNTIES NV-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
230 PM PDT THU JUL 9 2015

...STRONG STORM NEAR MIDDLEGATE AND HWY 361...

AT 228 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF MIDDLEGATE...NEAR HIGHWAY NV361.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZED HAIL WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NV 361 AT MINERAL-CHURCHILL CO LINE...SAND MOUNTAIN CAMPGROUND...
JUNCTION U.S 50 AND NV 839...SAND MOUNTAIN...FAIRVIEW PEAK...
FRENCHMAN...RAWHIDE AND JUNCTION U.S 50 AND NV 121 (DIXIE VALLEY RD).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM RESULTING IN
SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY.

DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A
VEHICLE IF POSSIBLE.

&&

LAT...LON 3907 11786 3896 11837 3933 11842 3924 11784
TIME...MOT...LOC 2128Z 093DEG 13KT 3916 11795

TF
Special weather statement, Jul 9, 3:05 PM PDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
305 PM PDT THU JUL 9 2015

CAZ071-092300-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA-
305 PM PDT THU JUL 9 2015

...STRONG THUNDERSTORMS TO AFFECT HIGHWAY 36 WEST OF SUSANVILLE...

AT 304 PM PDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES SOUTHWEST OF SUSANVILLE TO 6 MILES EAST
OF WESTWOOD...AND MOVING NORTHWEST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS. ACCUMULATING HAIL IS ALSO LIKELY WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...WESTWOOD......JUNCTION CA 36 AND CA
44... FREDONYER PASS AND CA 36 AT PLUMAS-LASSEN CO LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS WILL AFFECT TRAVELERS ON CALIFORNIA 36 BETWEEN
SUSANVILLE AND WESTWOOD. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS
WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT
IN PONDING OF WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN
ON YOUR HEADLIGHTS.

&&

LAT...LON 4037 12105 4043 12068 4030 12054 4029 12056
      4026 12089 4028 12106 4034 12107
TIME...MOT...LOC 2204Z 101DEG 8KT 4030 12073 4028 12089

JW

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 5:33 PM PDTSpecial Weather StatementREVWashoe57 min
Jul 9, 10:51 AM PDTAreal Flood AdvisoryREVDouglas, Lyon3 hr
Jul 9, 11:14 AM PDTFlash Flood WarningREVDouglas, Lyon3 hr
Jul 9, 11:42 AM PDTSpecial Weather StatementREV93 min
Jul 9, 12:00 PM PDTSevere Thunderstorm WarningREVStorey, Washoe45 min
Jul 9, 12:08 PM PDTSpecial Weather StatementREVStorey37 min
Jul 9, 12:13 PM PDTSpecial Weather StatementREVStorey32 min
Jul 9, 12:23 PM PDTSpecial Weather StatementREVChurchill37 min
Jul 9, 12:48 PM PDTSpecial Weather StatementREVStorey42 min
Jul 9, 1:08 PM PDTSpecial Weather StatementREV52 min
Jul 9, 1:39 PM PDTFlash Flood WarningREVPershing, Washoe3 hr
Jul 9, 2:10 PM PDTSpecial Weather StatementREV50 min
Jul 9, 2:30 PM PDTSpecial Weather StatementREVChurchill45 min
Jul 9, 2:51 PM PDTSevere Thunderstorm WarningREVChurchill, Mineral39 min
Jul 9, 3:30 PM PDTAreal Flood AdvisoryREVPershing3 hr
Jul 9, 4:15 PM PDTAreal Flood AdvisoryREVChurchill3 hr
Jul 9, 4:17 PM PDTFlash Flood WarningREVPershing2 hr

Nearby

Flash Flood Warnings in Nevada, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.